# SDR USAA990272

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 945/965
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND TWO .25 INCH CRACKS AND TWO EACH 1.5 INCH CRACKS ON SKIN BETWEEN STATION 945 AND 965 AND BETWEEN L14R AND L15R.  CUT OUT TWO CRACKS AND FILLED.  STOP DRILLED TWO CRACKS AND INSTALLED TITANIUM DOUBLER PER EA 51658.  (M)
